Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Corrected finite-size scaling in percolation
KTH, School of Information and Communication Technology (ICT), Integrated Devices and Circuits.ORCID iD: 0000-0002-6430-6135
KTH, School of Information and Communication Technology (ICT), Integrated Devices and Circuits.ORCID iD: 0000-0002-5845-3032
2012 (English)In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, E-ISSN 1550-2376, Vol. 86, no 4, 040105- p.Article in journal (Refereed) Published
Abstract [en]

This Rapid Communication proposes a comprehensive scaling theory for percolation, which clarifies the intrinsic nature of finite-size scaling and effectively addresses the finite-size effects. This theory applies to extensive systems, including especially the explosive percolation. It is suggested that explosive percolation shares the same scaling law as normal percolation, but may suffer from more severe finite-size effects. Remarkably, in contrast to previous studies, relying on the framework of our theory, the present Rapid Communication suggests that for all systems, the universal scaling functions do not depend on the boundary conditions.

Place, publisher, year, edition, pages
2012. Vol. 86, no 4, 040105- p.
Keyword [en]
Spanning Probability, 2d Percolation
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:kth:diva-105653DOI: 10.1103/PhysRevE.86.040105ISI: 000310197400001Scopus ID: 2-s2.0-84868294600OAI: oai:DiVA.org:kth-105653DiVA: diva2:571990
Funder
EU, European Research Council, 228229EU, FP7, Seventh Framework Programme, NoE 257375StandUp
Note

QC 20121126

Available from: 2012-11-26 Created: 2012-11-23 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Li, Jiantong

Search in DiVA

By author/editor
Li, JiantongÖstling, Mikael
By organisation
Integrated Devices and Circuits
In the same journal
Physical Review E. Statistical, Nonlinear, and Soft Matter Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 38 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf